# SDR 20001114SH008

- Difficulty date: January 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Wing
- Part time: 8,209 hours, 4,121 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATL/MBJ - FLT JM 056 - AIRCRAFT HAD TO DIVERT TO MIAMI DUE TO AN IMBALANCE OF 400 KG IN FUEL.  IT WAS CONFIRMED THE LEAK WAS FROM 3 ANCHOR NUTS.  THESE NUTS WERE REPLACED AND SEALANT APPLIED.  NO FURTHER INCIDENT OF THIS NATURE HAS RECURRED.  (X)
